MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX? SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX? SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Scar Tissue (2060); Discomfort (2330); Hematuria (2558); Dysuria (2684); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505); Skin Inflammation/ Irritation (4545)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a solyx sis system implanted during a procedure and has since experienced complications, including abdominal, pelvic, perineal, and bladder pain, dyspareunia, significant pelvic tenderness, abnormal bleeding, further or worsening urinary problems, scarring, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).(b)(6) medical center.Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh erosion.E2330 - captures the reportable event of pelvic, perineal, and bladder pain.E1002 - captures the reportable event of abdominal pain.E1405 - captures the reportable event of dyspareunia.E0506 - captures the reportable event of abnormal bleeding.E2311 - captures the reportable event of significant pelvic tenderness.E1715 - captures the reportable event of scarring.E1311 - captures the reportable event of further or worsening urinary problems.E0206 - captures the reportable event of loss of enjoyment.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for the personal injuries related to the device.
 
Event or Problem Description
It was reported that the patient had a solyx sis system implanted during a procedure on (b)(6) 2019 for stress urinary incontinence.The sling was placed via a midline vaginal incision with bilateral dissection toward the inferior pubic ramus.Mesh was deployed at correct tension and position under the urethra.Cystoscopy confirmed no bladder or urethral injury, and the patient tolerated the procedure well with no immediate complications.Following the procedure, the patient experienced complications, including abdominal, pelvic, perineal, and bladder pain, dyspareunia, significant pelvic tenderness, abnormal bleeding, further or worsening urinary problems, scarring, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.On (b)(6) 2024, the patient underwent excision of the mid-urethral sling due to extrusion.Under general anesthesia, the sling was identified and removed in its entirety without significant bleeding.Cystoscopy confirmed no injury to the bladder or urethra.Granulation tissue was excised, and the vaginal incision was closed with running sutures.Vaginal packing was placed, and the patient was stable postoperatively with instructions for packing removal after one hour and voiding prior to discharge.
 
Additional Manufacturer Narrative
Block h2: additional information.Blocks a2 (date of birth), b2 (outcomes attrib to adv event), b5 (describe event or problem), d6b (explant date), and h6 (impact codes) have been updated based on the additional information received.Block b3 date of event: the exact event onset date is unknown.The provided event date of may 31, 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).The explanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh erosion.E2330 - captures the reportable event of pelvic, perineal, and bladder pain.E1002 - captures the reportable event of abdominal pain.E1405 - captures the reportable event of dyspareunia.E0506 - captures the reportable event of abnormal bleeding.E2311 - captures the reportable event of significant pelvic tenderness.E1715 - captures the reportable event of scarring.E1311 - captures the reportable event of further or worsening urinary problems.E0206 - captures the reportable event of loss of enjoyment.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for the personal injuries related to the device.F1903 - captures the reportable event of mesh excision.
 
Event or Problem Description
It was reported that the patient had a solyx sis system implanted during a procedure on (b)(6) 2019 for stress urinary incontinence.The sling was placed via a midline vaginal incision with bilateral dissection toward the inferior pubic ramus.Mesh was deployed at correct tension and position under the urethra.Cystoscopy confirmed no bladder or urethral injury, and the patient tolerated the procedure well with no immediate complications.Following the procedure, the patient experienced complications, including abdominal, pelvic, perineal, and bladder pain, dyspareunia, significant pelvic tenderness, abnormal bleeding, further or worsening urinary problems, scarring, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.On (b)(6) 2024, the patient presented to the emergency department with severe pelvic pain and vaginal bleeding, reporting a history of hysterectomy with mid-urethral sling placement and concern that the sling had shifted.She left against medical advice before further evaluation.On (b)(6) 2024, during an office visit, examination revealed significant tenderness and a section of mesh extrusion in the vaginal midline, causing irritation and bleeding.The patient reported gross hematuria, dysuria, and required multiple pads daily for blood leakage.Surgical excision of the mid-urethral sling was planned.On (b)(6) 2024, the patient underwent excision of the mid-urethral sling due to extrusion.Under general anesthesia, the sling was identified and removed in its entirety without significant bleeding.Cystoscopy confirmed no injury to the bladder or urethra.Granulation tissue was excised, and the vaginal incision was closed with running sutures.Vaginal packing was placed, and the patient was stable postoperatively with instructions for packing removal after one hour and voiding prior to discharge.The pathology report identified fibromuscular tissue with a foreign body giant cell reaction to foreign material, indicating an inflammatory response.Additionally, mesh-like synthetic material was present, consistent with the implanted sling.By (b)(6) 2025, the patient reported improvement, with only mild bladder pain when delaying urination and no stress incontinence, though occasional cramping persisted in the area of prior hysterectomy.
 
Additional Manufacturer Narrative
Block h2: additional information blocks b5 (describe event or problem) and h6 (patient codes) have been updated based on the additional information received.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).The explanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh erosion.E2330 - captures the reportable event of pelvic, perineal, and bladder pain.E1002 - captures the reportable event of abdominal pain.E1405 - captures the reportable event of dyspareunia.E0506 - captures the reportable event of abnormal bleeding.E2311 - captures the reportable event of significant pelvic tenderness.E1715 - captures the reportable event of scarring.E1311 - captures the reportable event of further or worsening urinary problems.E0206 - captures the reportable event of loss of enjoyment.E1302 - captures the reportable event of gross hematuria.E1301 - captures the reportable event of dysuria.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for the personal injuries related to the device.F1903 - captures the reportable event of mesh excision.

Brand Name
SOLYX? SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21896092
Report Number2124215-2025-25426
Device Sequence Number19715402
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044(17)211105(10)22898599
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2021
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Device Lot Number0022898599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer10/21/2025
12/09/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date11/20/2025
01/07/2026
Date Device Manufactured11/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age36 YR
Patient SexFemale